Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


why do i still fell like i am on treatment
Apr 21, 2009

i have been off treatment now since nov. of 07. i am feeling worse than i did before treatment, did 48 weeks. i have been going to several differant docs, doing all kinds of tests and so for the only thing they have come up with is that i now have fibromyalga. is it possible that the treatment caused this.i am suppossed to be hep free but i still have cronic pain in all my muscles and joints,tendons even bones seem to hurt also still have insomnia and fatiuge. the only thing that went away was the flu like symptoms. i geuss my question is can the treatment cause these long term effects to my body and if so what are my options because i cannot seem to find anything on the long term effects of treatment.

Response from Dr. McGovern

Most people who are cured of hepatitis C feel so much better. I am not aware of reports of long term side effects. I would continue to be evaluated to determine another cause for your symptoms.



Previous
THNK U..
Next
elevated liver enzymes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement